Construction of Approximative and Almost Periodic Solutions of Perturbed Linear Schrödinger and Wave Equations.

J. Bourgain

Geometric and functional analysis (1996)

  • Volume: 6, Issue: 2, page 201-230
  • ISSN: 1016-443X; 1420-8970/e

How to cite

top

Bourgain, J.. "Construction of Approximative and Almost Periodic Solutions of Perturbed Linear Schrödinger and Wave Equations.." Geometric and functional analysis 6.2 (1996): 201-230. <http://eudml.org/doc/58224>.

@article{Bourgain1996,
author = {Bourgain, J.},
journal = {Geometric and functional analysis},
keywords = {periodic potential; nonresonance properties},
number = {2},
pages = {201-230},
title = {Construction of Approximative and Almost Periodic Solutions of Perturbed Linear Schrödinger and Wave Equations.},
url = {http://eudml.org/doc/58224},
volume = {6},
year = {1996},
}

TY - JOUR
AU - Bourgain, J.
TI - Construction of Approximative and Almost Periodic Solutions of Perturbed Linear Schrödinger and Wave Equations.
JO - Geometric and functional analysis
PY - 1996
VL - 6
IS - 2
SP - 201
EP - 230
KW - periodic potential; nonresonance properties
UR - http://eudml.org/doc/58224
ER -

Citations in EuDML Documents

top
  1. Jean Bourgain, On nonlinear Schrödinger equations
  2. Jean-Marc Delort, Jérémie Szeftel, Bounded almost global solutions for non hamiltonian semi-linear Klein-Gordon equations with radial data on compact revolution hypersurfaces
  3. Wei-Min Wang, Quasi Periodic Solutions of Nonlinear Random Schrödinger Equations
  4. Jean-Marc Delort, Jérémie Szeftel, Almost global solutions for non hamiltonian semi-linear Klein-Gordon equations on compact revolution hypersurfaces
  5. Jean-Marc Delort, Stabilité en temps grand pour les petites solutions d’équations de Klein-Gordon quasilinéaires sur 𝕊 1
  6. Jean-Marc Delort, Presque orthogonalité de produits de fonctions propres et existence en temps grand pour les équations de Klein-Gordon semi-linéaires sur les variétés de Zoll
  7. Dario Bambusi, Galerkin averaging method and Poincaré normal form for some quasilinear PDEs
  8. Wei-Min Wang, Supercritical nonlinear Schrödinger equations: Quasi-periodic solutions and almost global existence

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.